De Rham-Witt sheaves via algebraic cycles

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 25
  • Download : 0
We show that the additive higher Chow groups of regular schemes over a field induce a Zariski sheaf of pro-differential graded algebras, the Milnor range of which is isomorphic to the Zariski sheaf of big de Rham-Witt complexes. This provides an explicit cycle-theoretic description of the big de Rham-Witt sheaves. Several applications are derived.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2021-08
Language
English
Article Type
Article
Citation

COMPOSITIO MATHEMATICA, v.157, no.10, pp.2089 - 2132

ISSN
0010-437X
DOI
10.1112/S0010437X21007478
URI
http://hdl.handle.net/10203/287489
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0